메뉴 건너뛰기




Volumn 320, Issue 5-6, 2004, Pages 347-351

Jeans' criterion and nonextensive velocity distribution function in kinetic theory

Author keywords

[No Author keywords available]

Indexed keywords

ASTROPHYSICS; EQUATIONS OF STATE OF GASES; KINETIC THEORY OF GASES; VELOCITY DISTRIBUTION;

EID: 0346024204     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.physleta.2003.11.047     Document Type: Article
Times cited : (54)

References (27)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.